English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/9493

Title: Semantics of schedules for the fuzzy job-shop problem
Author(s): González Rodríguez, Inés
Puente Peinador, Jorge
Rodríguez Vela, María del Camino
Varela Arias, José Ramiro
Issue date: 2008
Publisher version: http://dx.doi.org/10.1109/TSMCA.2008.918603
Citation: Ieee Transactions on Systems Man and Cybernetics Part A-Systems and Humans, 38(3), p. 655-666 (2008); doi:10.1109/TSMCA.2008.918603
Format extent: p. 655-666
URI: http://hdl.handle.net/10651/9493
ISSN: 1083-4427
Local identifier: 779
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias